Advanced search
Start date
Betweenand

Evolution processes with impulses and the attractor theory

Grant number: 14/25970-5
Support type:Scholarships abroad - Research
Effective date (Start): July 15, 2015
Effective date (End): July 14, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Everaldo de Mello Bonotto
Grantee:Everaldo de Mello Bonotto
Host: Tomas Caraballo Garrido
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Research place: Universidad de Sevilla (US), Spain  

Abstract

The present project of scientific research concerns about the theory of systems which describe the evolution of process whose continuous dynamics are interrupted by abrupt changes of state. This phenomenon is called impulse. In many natural phenomena, the real deterministic models are often described by systems which involve impulses.This project lies on the investigation of qualitative properties for impulsive evolution processes. We intend to establish the theory of evolution processes with impulses and to study results about pullback attractors and pullback dissipativity for such processes. The mathematical analysis of such systems employs techniques of topological methods and dynamical system theory.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, E. M.; COSTA FERREIRA, J.; FEDERSON, M. UNIFORM ASYMPTOTIC STABILITY OF A DISCONTINUOUS PREDATOR-PREY MODEL UNDER CONTROL VIA NON-AUTONOMOUS SYSTEMS THEORY. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 31, n. 7-8, p. 519-546, JUL-AUG 2018. Web of Science Citations: 1.
BONOTTO, E. M. Monotone impulsive dynamical systems. COLLECTANEA MATHEMATICA, v. 69, n. 1, p. 17-24, JAN 2018. Web of Science Citations: 0.
BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R. Attractors for impulsive non-autonomous dynamical systems and their relations. Journal of Differential Equations, v. 262, n. 6, p. 3524-3550, MAR 15 2017. Web of Science Citations: 7.
BONOTTO, EVERALDO M.; BORTOLAN, MATHEUS C.; CARABALLO, TOMAS; COLLEGARI, RODOLFO. Impulsive non-autonomous dynamical systems and impulsive cocycle attractors. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 4, p. 1095-1113, MAR 15 2017. Web of Science Citations: 5.
BONOTTO, EVERALDO M.; GIMENES, LUCIENE P.; SOUTO, GINNARA M. ASYMPTOTICALLY ALMOST PERIODIC MOTIONS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 49, n. 1, p. 133-163, MAR 2017. Web of Science Citations: 2.
BONOTTO, E. M.; BORTOLAN, M. C.; COLLEGARI, R.; CZAJA, R. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations, v. 261, n. 8, p. 4338-4367, OCT 15 2016. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.